Skip to Main Content
Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On the Lagrange stability of spatially periodic solutions of the Ginzburg-Landau equation


Author: Yi Song Yang
Journal: Quart. Appl. Math. 46 (1988), 495-498
MSC: Primary 76E30
DOI: https://doi.org/10.1090/qam/963585
MathSciNet review: 963585
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the Lagrange stability (i.e., the pointwise boundedness) of the spatially-periodic solutions of the Ginzburg-Landau equation. There is a parameter range where the solutions blow up (instable) if their initial mean amplitudes are beyond a critical value.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76E30

Retrieve articles in all journals with MSC: 76E30


Additional Information

Article copyright: © Copyright 1988 American Mathematical Society